Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 896575, 13 pages
http://dx.doi.org/10.1155/2012/896575
Research Article

An Extension of the Legendre-Galerkin Method for Solving Sixth-Order Differential Equations with Variable Polynomial Coefficients

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt
3Department of Mathematics, Faculty of Science, Taibah University, Madinah 20012, Saudi Arabia

Received 26 April 2011; Accepted 12 December 2011

Academic Editor: Alexei Mailybaev

Copyright © 2012 A. H. Bhrawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Bhrawy, A. S. Alofi, and S. I. El-Soubhy, “An Extension of the Legendre-Galerkin Method for Solving Sixth-Order Differential Equations with Variable Polynomial Coefficients,” Mathematical Problems in Engineering, vol. 2012, Article ID 896575, 13 pages, 2012. https://doi.org/10.1155/2012/896575.